Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2183
Title: Remark on a theorem by Deligne
Authors: VAN DEN BERGH, Michel 
Issue Date: 2004
Publisher: AMER MATHEMATICAL SOC
Source: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 132(10). p. 2857-2858
Abstract: We give a proof avoiding spectral sequences of Deligne's decomposition theorem for objects in a triangulated category admitting a Lefschetz homomorphism.
Notes: Limburgs Univ Ctr, Dept WNI, B-3590 Diepenbeek, Belgium.Van den Bergh, M, Limburgs Univ Ctr, Dept WNI, Univ Campus, B-3590 Diepenbeek, Belgium.vdbergh@luc.ac.be
Keywords: triangulated categories; spectral sequence
Document URI: http://hdl.handle.net/1942/2183
ISSN: 0002-9939
e-ISSN: 1088-6826
DOI: 10.1090/S0002-9939-04-07334-4
ISI #: 000222122800006
Category: A1
Type: Journal Contribution
Validations: ecoom 2005
Appears in Collections:Research publications

Files in This Item:
File Description SizeFormat 
0212197v1.pdf59.84 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

3
checked on Sep 2, 2020

WEB OF SCIENCETM
Citations

3
checked on May 21, 2022

Page view(s)

6
checked on May 27, 2022

Download(s)

8
checked on May 27, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.